Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Wednesday
   April 14
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
Do you know if the beta blocker Inderal can cause intense gastric distress, primarily bloating and cramping? It is a great med in my opinion, but the misery is a bit much and my doctor just told me to live with it. My books disagree about this. What is your view? Thanks!
ktfan
Answer:
Dear ktfan,
Inderal has been known to cause nausea, vomiting, flatulance, and diarrhoea. There may be an alternative depending on the reasons for it's use. There are other drugs in this class which may give you the benefit without the side-effects.
Regards, Doctor.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02